# SDR SCNA2012092712

- Difficulty date: September 18, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 36,587 hours, 21,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL SPOTS OF HEAVY CORROSION IN AFT PIT ZEE CHANNEL SIDEPLATE, LEFT SIDE, FROM FACTOR SPLICE AT STA 727B+10 TO FACTORY SPLICE AT STA 817.
